Alert archive / Louisiana / Tornado Warnings in 2017
Tornado Warning 45, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 2, 2017, 3:46 PM CDT for Grant Parish, LaSalle Parish, Louisiana. It was in force for 18 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 3:46 PM CDT (20:46 UTC)
- Expired
- Apr 2, 2017, 4:04 PM CDT
- In force
- 18 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Grant Parish, LA, LaSalle Parish, LA
The radar
The Ft Polk radar (KPOE), 89 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:52 PM CDT | TORNADO | 9 E Pollock, LA | AN EF2 TORNADO TOUCHED DOWN SOUTH SOUTHWEST OF ROGERS COMMUNITY ALONG WALKER FERRY ROAD, SNAPPING AND UPROOTING TREES AS WELL AS SEVERAL POWER POLES ALONG HIGHWAY 127. AS THIS TORNADIC SUPERCELL LIFTED TO THE NORTH NORTHEAST, IT CUT A CLEAR PATH THROUGH THE FO |
| Apr 2, 4:00 PM CDT | TSTM WND DMG | 11 E Pollock, LA | TREES DOWN AND OTHER DAMAGE REPORTED IN THE ROGERS COMMUNITY IN LASALLE PARISH. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:39 AM CDT | Tornado Watch | SPC | 5 hr |
| Apr 2, 1:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014
WFUS54 KSHV 022046
TORSHV
LAC043-059-022130-
/O.NEW.KSHV.TO.W.0045.170402T2046Z-170402T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
346 PM CDT SUN APR 2 2017
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Grant Parish in north central Louisiana...
Southeastern La Salle Parish in north central Louisiana...
* Until 430 PM CDT
* At 346 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Esler Regional Airport, or 12 miles northeast of
Pineville, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jena and Midway around 410 PM CDT.
Other locations impacted by this tornadic thunderstorm include Nebo,
Rogers and Catahoula Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9201 3144 9215 3146 9217 3147 9216
3148 9218 3147 9219 3148 9220 3145 9232
3169 9213 3162 9201
TIME...MOT...LOC 2046Z 218DEG 36KT 3146 9227
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
351 follow-up statement
550
WWUS54 KSHV 022104
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
404 PM CDT SUN APR 2 2017
LAC043-059-022114-
/O.CAN.KSHV.TO.W.0045.000000T0000Z-170402T2130Z/
Grant LA-La Salle LA-
404 PM CDT SUN APR 2 2017
...THE TORNADO WARNING FOR SOUTHEASTERN GRANT AND SOUTHEASTERN LA
SALLE PARISHES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3161 9201 3144 9215 3146 9217 3147 9216
3148 9218 3147 9219 3148 9220 3145 9232
3169 9213 3162 9201
TIME...MOT...LOC 2102Z 218DEG 36KT 3161 9214
$$
35What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:39 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 2, 2:39 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
239 PM CDT Sun Apr 2 2017
.AVIATION...
For the 02/18Z terminal forecast, will prevail IFR/MVFR flight
categories through the end of the period, and for the afternoon
and into the evening include showers and thunderstorms prevailing
or tempo/d. Storms look to end before 03/06Z with possible
showers into the hours mainly over the N LA and S Central Ar
sites. VFR will return after the end of the forecast period.
Surface winds will be South to Southeast 10 to 20 knots with
higher gusts especially in and near thunderstorms, shifting to
the Southwest and West with frontal passage overnight. /06/
&&
.PREV DISCUSSION... /issued 204 PM CDT Sun Apr 2 2017/
DISCUSSION...
PDS TOR WATCH has been issued until 9 pm for most of north LA and
east Texas lakes. Rotating storm trend continues on uptick across
that area
PREV DISCUSSION... /issued 1107 AM CDT Sun Apr 2 2017/
DISCUSSION...
Tor watch issued for area until 7 pm, basically along and south
of I-20. SPC has also upgraded a portion of this area to high risk
for svr wx as well. As evident from looking at SHV 12z raob which
was not even indicative of tstms due to lack of instability and
moisture, and current widespread stg/svr storms in area attm, this
event is rapidly unfolding. LCH 12z sounding does show a blend of
stg instability and very high low lvl shear, which has translated
nwd with advancing warm front. Dewpoints have risen into upper
60s south and still upper 50s north. SE winds over gulf sustained
25 kts thus moisture advection will continue. Rain totals already
one to two inches east TX and nw LA with a lot more rainfall come,
likely verifying flash flood watch in effect thru the
overnight. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 61 77 56 / 100 90 30 0
MLU 79 66 79 56 / 80 90 40 0
DEQ 70 57 73 51 / 90 90 40 0
TXK 71 59 73 54 / 90 90 40 0
ELD 73 62 75 54 / 80 90 40 10
TYR 75 58 77 56 / 100 70 20 0
GGG 74 58 77 56 / 100 70 20 0
LFK 78 59 82 57 / 100 70 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Monday morning for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flash Flood Watch through Monday morning for TXZ124>126-136>138-
149>153-165>167.
&&
06/12Hazardous weather outlook, Apr 2, 2:16 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 216 PM CDT Sun Apr 2 2017 LAZ001>004-TXZ136>138-149>151-031930- Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of northwest Louisiana and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is a moderate to high risk of severe thunderstorms this afternoon and tonight. Multiple rounds of supercell thunderstorms are expected to develop this afternoon and evening. Strong to violent Tornadoes, damaging winds, large hail, and very frequent cloud to ground lightning, are all possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for a large portion of this afternoon into the overnight hours. ARZ059>061-070>073-TXZ096-097-108>112-031930- Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas and northeast Texas. .DAY ONE...This Afternoon and Tonight... This is an Enhanced Risk of severe thunderstorms across portions of southwest Arkansas and extreme northeast Texas. Multiple rounds of strong to severe thunderstorms are expected to develop this afternoon and evening. Damaging winds and large hail are possible in stronger storms, along with a possible increased threat of tornadoes as the day progresses. Very heavy rainfall may also result in ponding of water on roadways and in low lying areas. The severe weather threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon into into the overnight hours. ARZ050-051-OKZ077-031930- Sevier-Howard-McCurtain- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...This Afternoon and Tonight... This is a Slight Risk of severe thunderstorms across Southeast Oklahoma and adjacent portions of extreme Southwest Arkansas today through early Monday morning. Damaging winds and large hail are possible in stronger storms later into the afternoon, along with a possible increased threat of tornadoes by evening. Very heavy rainfall may also result in ponding of water on roadways and in low lying areas. The severe weather threat will diminish from west to east after midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation may possibly be needed late this afternoon into the overnight hours. TXZ124>126-031930- Wood-Upshur-Marion- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of northeast Texas. .DAY ONE...This Afternoon and Tonight... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is an enhanced risk of severe thunderstorms this afternoon and evening for the area. Multiple rounds of supercell thunderstorms are expected to develop. Damaging winds and large hail are possible in stronger storms, along with a possible increased threat of tornadoes as the day progresses. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this morning through the overnight hours. LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930- Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of north central Louisiana...northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... ...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is a high risk of severe thunderstorms this afternoon and tonight. Multiple rounds of supercell thunderstorms are expected to develop this afternoon and evening. Strong to violent Tornadoes, damaging winds, large hail, and very frequent cloud to ground lightning, are all possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for a large portion of this afternoon into the overnight hours. VII
In the hours before
Local storm report, Apr 2, 2:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG GLADEWATER 32.54N 94.95W
04/02/2017 GREGG TX PUBLIC
SNAPPED TREE FELL ON BARN.
&&
ASLocal storm report, Apr 2, 3:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG 5 NNW GARY CITY 32.09N 94.41W
04/02/2017 PANOLA TX PUBLIC
PUBLIC REPORTS RIPPED OFF ROOF, DAMAGED
HORSE BARN, PULLED POWER LINES, AND SNAPPED
TREES 5 MILES EAST OF CLAYTON,TX.
&&
20Local storm report, Apr 2, 3:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HEAVY RAIN SHREVEPORT 32.47N 93.80W
04/02/2017 M3.49 INCH CADDO LA BROADCAST MEDIA
LOCAL TV WEATHER SPOTTER. AMOUNT MEASURED SO
FAR TODAY.
&&
ASLocal storm report, Apr 2, 3:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 6 WSW MIDWAY 31.64N 92.24W
04/02/2017 LA SALLE LA TRAINED SPOTTER
TREES SNAPPED ALONG HWY 8. SOME LANES
BLOCKED. LARGE TREES DOWN IN FRONT YARDS.
&&
ASLocal storm report, Apr 2, 3:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 4 E BARKSDALE AIR FORCE 32.50N 93.60W
04/02/2017 M2.30 INCH BOSSIER LA PUBLIC
2.45 INCHES SO FAR TODAY. THE DURATION OF
THE HEAVY RAIN EVENT WAS 3 HOURS.
&&
ASLocal storm report, Apr 2, 3:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
344 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL CENTER 31.80N 94.18W
04/02/2017 U1.00 INCH SHELBY TX CO-OP OBSERVER
.
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:30 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 23 hr |
| Apr 2, 9:31 AM CDT | Special Weather Statement | SHV | De Soto, Red River | 44 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 42 min |
| Apr 2, 10:37 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Claiborne, Webster | 38 min |
| Apr 2, 11:34 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto, Sabine | 56 min |
| Apr 2, 11:41 AM CDT | Tornado Warning | SHV | De Soto, Sabine | 49 min |
| Apr 2, 11:56 AM CDT | Tornado Warning | SHV | De Soto | 49 min |
| Apr 2, 12:12 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 63 min |
| Apr 2, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 18 min |
| Apr 2, 1:02 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 43 min |
| Apr 2, 1:41 PM CDT | River Flood Warning | SHV | Bossier, Webster | 45 hr |
| Apr 2, 1:42 PM CDT | River Flood Warning | SHV | Webster | 19 days |
| Apr 2, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River | 61 min |
| Apr 2, 1:50 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 40 min |
| Apr 2, 1:52 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto, Sabine | 53 min |
| Apr 2, 1:53 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 27 min |
| Apr 2, 2:18 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 24 min |
| Apr 2, 2:29 PM CDT | Tornado Warning | SHV | Grant, LaSalle | 46 min |
| Apr 2, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 53 min |
| Apr 2, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 64 min |
| Apr 2, 3:02 PM CDT | Tornado Warning | SHV | LaSalle | 43 min |
| Apr 2, 3:05 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 40 min |
| Apr 2, 3:15 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 3 hr |
| Apr 2, 3:20 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more | 55 min |
| Apr 2, 3:32 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 20 min |
| Apr 2, 3:36 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Red River, Winn | 39 min |
| Apr 2, 3:40 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 30 min |
| Apr 2, 3:49 PM CDT | Tornado Warning | SHV | Caldwell | 41 min |
| Apr 2, 3:51 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 34 min |
| Apr 2, 3:58 PM CDT | Tornado Warning | SHV | Caldwell, Grant, Winn | 17 min |
| Apr 2, 4:02 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 43 min |
| Apr 2, 4:04 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 41 min |
| Apr 2, 4:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 1 more | 78 min |
| Apr 2, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 29 min |
| Apr 2, 4:58 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 47 min |
| Apr 2, 5:13 PM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Sabine, Winn | 10 hr |
| Apr 2, 5:45 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches | 60 min |
| Apr 2, 5:50 PM CDT | Tornado Warning | SHV | Grant, LaSalle | 40 min |
| Apr 2, 6:15 PM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 46 min |
| Apr 2, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Grant | 50 min |
Nearby
Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.